Journal d’Analyse Mathématique

, Volume 98, Issue 1, pp 317–348

Bound states of nonlinear Schrödinger equations with potentials vanishing at infinity


DOI: 10.1007/BF02790279

Cite this article as:
Ambrosetti, A., Malchiodi, A. & Ruiz, D. J. Anal. Math. (2006) 98: 317. doi:10.1007/BF02790279

Copyright information

© The Hebrew University Magnes Press 2006

Authors and Affiliations

  1. 1.S.I.S.S.A.TriesteItaly
  2. 2.Department of Mathematical AnalysisUniversity of GranadaGranadaSpain

Personalised recommendations